# SDR MASA200602377

- Difficulty date: September 30, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 25,910 hours, 18,523 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 521
- Condition: Failed
- Location: Te Flaps
- Part time: 14,472 hours, 10,736 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2922 LGB - PILOT REPORTED A FLAP DEGRADED STAT MSG ALONG WITH AN UNCOMMANDED PITCH DOWN DURING FLIGHT.  MX REMOVED AND REPLACED FECU.
